# SDR SWAA2017101017009

- Difficulty date: October 2, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 48,844 hours, 28,517 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CENTER SECTION REAR SPAR VERTICAL WEB CRACKED AT BS 663, RBL 43.  REPAIRED WEB IAW SRM.
